Review of Stewart Shapiro, "Second-order languages and mathematical practice,"

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)291-293
JournalJournal of Symbolic Logic
Volume54
StatePublished - 1989

Cite this

Review of Stewart Shapiro, "Second-order languages and mathematical practice,". / Hellman, Geoffrey.

In: Journal of Symbolic Logic, Vol. 54, 1989, p. 291-293.

Research output: Contribution to journalArticle

@article{d8017d9eaeb14fc09a5f70c9ba187033,
title = "Review of Stewart Shapiro, {"}Second-order languages and mathematical practice,{"}",
author = "Geoffrey Hellman",
year = "1989",
language = "English",
volume = "54",
pages = "291--293",
journal = "Journal of Symbolic Logic",
issn = "0022-4812",
publisher = "Association for Symbolic Logic",

}

TY - JOUR

T1 - Review of Stewart Shapiro, "Second-order languages and mathematical practice,"

AU - Hellman, Geoffrey

PY - 1989

Y1 - 1989

M3 - Article

VL - 54

SP - 291

EP - 293

JO - Journal of Symbolic Logic

JF - Journal of Symbolic Logic

SN - 0022-4812

ER -